Started T3, need advice

My doctor added additional T3 to my meds for my hashimotos. I have a T3/T4 compounded of 60mg,which I take at bedtime, which I have had no issues with. Sat I started the T3, i was instructed to take 2x per day a capsule of 7.5 mcg, so 15mcg per day. My first day I split a capsule in half, and took the one half at bedtime and the next in the morning, no issue I noticed. Because I had no issue, I started the first normal dose last night, I woke up in the middle of the night hot, and with I guess you would say night sweats. This morning I took the next dose, and I feel weird, kinda spacey, and again about 3-4 hours after the dose I got really hot and sweaty, also headache and tummy kinda yucky, but unsure if related or not. The hot fee!ing and the spacey feeling goes after about an hour or so. Unsure if I should maybe split the dose up more, into say 3 doses, by splitting the capsules, or drop the dose back to splitting a capsule in half, and taking half the regular dose in a day, which I seemed to have no issue with. Seeing the doctor again is really not an option, as I only have coverage for so many times, and I can't see her again from a couple months or I have to pay a very high charge.

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

6 Replies

oldestnewest
  • I didn't know they did T3 in capsules. What's it called?

    15 mcg was rather a high dose to start you on. You were right to start lower. But, it might have been better to continue on that lower dose for a couple of weeks, give your body time to really get used to it, before increasing. :)

  • Im in Canada, I go to a compounding pharmacy where they make them up for clients. They can make pills, creams, etc. ,to specifications if needed. I think I will go back down to the smaller dose again, because I can't even think of feeling like this each day. I feel worse with these effects then prior to starting. If I lower temporarily for a while then increase if I keep having no side effects, is it something the body may adjust to. If I increase again and continue with issues I will just stay at the lesser dose until I see the doctor again. Thanks for your info.

  • Yes, you body will get used to it. You just have to give it time. Hormones should always be started low and increased slowly.

  • Thanks,I am now about 12 hours past the last regular normal dose, I feel great again. No stomach ache, strange feeling, or headache, so I am pretty sure it's the T3. Since I felt bad at the regular dose, but ok at the half dose, im skipping my next dose tonight, in the morning I will resume just a half dose and see if it's still ok, not sure though how long i

    should take before I try to increase and try to get up to a regular dose. It's really nice to feel good again right now, feeling concerned that I may not feel good again upping the T3 dose.

    .

  • You need to wait at least a month on the same dose for it to stabilise and you can see how you feel.If possible you need blood tests after 6 weeks before you increase/decrease again.

  • I have now tried again 2x after a whole day break in between to take the T3, I took one day, 2x at half dose, stomach issues, headache, felt flushed, felt kinda woozy, the second time I halved dthe dose again and divided that into 3 and took each portion about 5hours apart, I still had the same reaction. It's such a tiny dose, so it's surprising. My T3/T4 blend med, that I take is a time release med, and it's made at the same place, I have had no issue with it, and it has t3 in it too. Don't understand.

You may also like...